# SDR SWAA2021042659625

- Difficulty date: March 29, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR FIXED TE LOWER SUPPORT BRACKET CRACKED INB OF MLG FWD TRUNNION MKD DOT. REMOVED AND REPLACE PLATE ASSY-WIGGLE AT LT WING IB OF MLG TRUNNION PER BOEING 737700 SRM 5140020G0.
